Moments of Hermite–Gaussian functionals

Tom 47 / 2020

Marek Beśka, Mateusz Gałka Applicationes Mathematicae 47 (2020), 67-73 MSC: Primary 60E05; Secondary 60G15. DOI: 10.4064/am2398-3-2020 Opublikowany online: 10 June 2020

Streszczenie

Moments of finite products of Hermite–Gaussian functionals are expressed by covariances of a Gaussian sequence.

Autorzy

  • Marek BeśkaFaculty of Applied Mathematics and Physics
    Gdańsk University of Technology
    Narutowicza 11/12
    80-233 Gdańsk, Poland
    ORCID: 0000-0003-0088-9850
    e-mail
  • Mateusz GałkaFaculty of Mathematics,
    Physics and Informatics
    University of Gdańsk
    Wita Stwosza 57
    80-308 Gdańsk, Poland
    ORCID: 0000-0003-3065-7807
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek